# SDR SWAA2021111726866

- Difficulty date: October 5, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN FWD RIB CRACKED ; / [01] REMOVED DORSAL FIN FWD RIB AS PER B737-700 SRM 5-40-02-0G-0; [02] LOCATED AND DRILLED NEW RIB ASSEMBLY AS PER B737-700 SRM 51-40-05-0G-0; [03] VERIFIED STEP 2. OK TO INSTALL ON DORSAL FUN.; [04] INSTALLED NEW RIB AT DORSAL FIN AS PER B737-700 SRM 51-40-02-0G-0; [05] REMOVED DORSAL FIN FWD RIB AS PER B737-700 SRM 5-40-02-0G-0. LOCATED AND DRILLED NEW RIB ASSEMBLY AS PER B737-700 SRM 51-40-05-0G-0. INSTALLED NEW RIB AT DORSAL FIN AS PER B737-700 SRM 51-40-02-0G-0.; [06] VERIFIED STEPS 4 AND 5.
